# SDR AWXA200700036

- Difficulty date: December 10, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65498852
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON MAIN CABIN FLOORBEAM, BS 986.5, LBL 45 - RBL 45, WL 204 - WL 208.  REPAIRED  MAIN CABIN FLOORBEAM, BS 986.5, LBL 50 - RBL 50, WL 204 - WL 208 IAW AWA ER 03-5311-06347-SS3.
